# SDR DHL2008752513

- Difficulty date: February 3, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6518636378
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RT MLG WHEEL WELL STATION 870 FWD INBD LWR BULKHEAD 18: LEFT OF LOAD CONTROL VALVE 8 INCHES RIGHT OF CENTER.  REMOVED AND REPLACED ANGLE AT RT MLG W/W STA 870 FWD I/B LOWER BULKHEAD IAWB727SRM 51-30-2.
